# SDR UIEA2022051100454

- Difficulty date: May 9, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 76,074 hours, 17,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Band
- Part number: NPN
- Part serial: NSN
- Condition: Broken
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH BAND ON ENTRY DOOR FLASHLIGHT ASSEMBLY BROKEN. REMOVED AND REPLACED PLASTIC BAND ON ENTRY DOOR FLASHLIGHT ASSEMBLY AMM 25-64-00 )
